skip to main content
Refinado por: assunto: manifolds remover autor: Alexandrino, M remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Equifocality of a singular Riemannian foliation

Alexandrino, Marcos M.; Toeben, Dirk Universidade De São Paulo

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.136, n.9, p.3271-3280, 2008

AMER MATHEMATICAL SOC 2008

Acesso online

2
Material Type:
Artigo
Adicionar ao Meu Espaço

On Polar Foliations and the Fundamental Group

Alexandrino, Marcos M. Universidade De São Paulo

RESULTS IN MATHEMATICS, v.60, n.1/Abr, p.213-223, 2011

BIRKHAUSER VERLAG AG 2011

Acesso online

3
Material Type:
Artigo
Adicionar ao Meu Espaço

Polar foliations and isoparametric maps

Alexandrino, Marcos M. Universidade De São Paulo

ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, DORDRECHT, v. 41, n. 2, pp. 187-198, FEB, 2012

SPRINGER; DORDRECHT 2012-02

Acesso online

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Data de Publicação 

De até

Novas Pesquisas Sugeridas

Ignorar minha busca e procurar por tudo

Deste Autor:

  1. Alexandrino, M
  2. Toeben, D

Buscando em bases de dados remotas. Favor aguardar.